Alert archive / Oregon / Freeze Warnings in 2012

Freeze Warning 5, NWS Medford, OR

March 6, 2012Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this freeze warning at Mar 6, 2012, 11:08 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Mar 7, 2012, 12:00 AM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 6, 2012, 11:08 AM PST (19:08 UTC)
In effect from
Mar 7, 2012, 12:00 AM PST
Expired
Mar 7, 2012, 8:00 AM PST
In force
8 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 7.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2012-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2012-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

832 
WWUS76 KMFR 061908
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1108 AM PST TUE MAR 6 2012

ORZ022-071200-
/O.UPG.KMFR.FZ.A.0002.120307T0800Z-120307T1600Z/
/O.NEW.KMFR.FZ.W.0005.120307T0800Z-120307T1600Z/
/O.CON.KMFR.FR.Y.0004.120307T0800Z-120307T1600Z/
CURRY COUNTY COAST-
INCLUDING THE CITIES OF...HARBOR...GOLD BEACH
1108 AM PST TUE MAR 6 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
WEDNESDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
WEDNESDAY. A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO 8 AM PST WEDNESDAY.


* TEMPERATURES...LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE 
  MID 30S ALONG THE COAST AND INTO THE UPPER 20S TO LOW 30S JUST 
  INLAND LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING. 

* LOCATIONS IN THE FROST ADVISORY AREA INCLUDE: BROOKINGS...GOLD 
  BEACH.

* LOCATIONS IN THE FREEZE WARNING AREA INCLUDE: AREAS JUST INLAND
  FROM THE COAST IN CURRY COUNTY AND HIGHER TERRAIN.

* IMPACTS...LOCAL ICY CONDITIONS MAY DEVELOP ON ROADS. UNPROTECTED
  WATER PIPES IN THE FREEZE WARNING AREA COULD FREEZE AND BURST.
  SENSITIVE VEGETATION WILL BE KILLED IF LEFT UNPROTECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ021-071200-
/O.UPG.KMFR.FZ.A.0002.120307T0800Z-120307T1600Z/
/O.NEW.KMFR.FZ.W.0005.120307T0800Z-120307T1600Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE
1108 AM PST TUE MAR 6 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 


* TEMPERATURES...LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE 
  UPPER 20S TO LOW 30S LATE TONIGHT THROUGH EARLY WEDNESDAY 
  MORNING. 

* LOCATIONS INCLUDE: COOS BAY...NORTH BEND...REEDSPORT... 
  COQUILLE.

* IMPACTS...LOCAL ICY CONDITIONS MAY DEVELOP ON ROADS. UNPROTECTED
  WATER PIPES COULD FREEZE AND BURST. SENSITIVE VEGETATION WILL BE
  KILLED IF LEFT UNPROTECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

BTL
3 follow-up statements
620 
WWUS76 KMFR 062225
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
225 PM PST TUE MAR 6 2012

ORZ022-071200-
/O.CON.KMFR.FZ.W.0005.120307T0800Z-120307T1600Z/
/O.CON.KMFR.FR.Y.0004.120307T0800Z-120307T1600Z/
CURRY COUNTY COAST-
INCLUDING THE CITIES OF...HARBOR...GOLD BEACH
225 PM PST TUE MAR 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY. A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO 8 AM PST WEDNESDAY. 

* TEMPERATURES...LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE 
  MID 30S ALONG THE COAST AND INTO THE UPPER 20S TO LOW 30S JUST 
  INLAND LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING. 

* LOCATIONS IN THE FROST ADVISORY AREA INCLUDE: BROOKINGS...
  GOLD BEACH. 

* LOCATIONS IN THE FREEZE WARNING AREA INCLUDE: AREAS JUST 
  INLAND FROM THE COAST IN CURRY COUNTY AND HIGHER TERRAIN. 

* IMPACTS...LOCALIZED FROSTY CONDITIONS MAY DEVELOP ON ROADS ALONG
  AND NEAR WATER SOURCES. SENSITIVE VEGETATION WILL BE KILLED IF
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ021-071200-
/O.CON.KMFR.FZ.W.0005.120307T0800Z-120307T1600Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE
225 PM PST TUE MAR 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY. 

* TEMPERATURES...LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE 
  UPPER 20S TO LOW 30S LATE TONIGHT THROUGH EARLY WEDNESDAY 
  MORNING. 

* LOCATIONS INCLUDE: COOS BAY...NORTH BEND...REEDSPORT... 
  COQUILLE.

* IMPACTS...LOCALIZED FROSTY CONDITIONS MAY DEVELOP ON ROADS ALONG
  AND NEAR WATER SOURCES. SENSITIVE VEGETATION WILL BE KILLED IF
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

BTL
257 
WWUS76 KMFR 071125
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
325 AM PST WED MAR 7 2012

ORZ021-071930-
/O.NEW.KMFR.FR.Y.0005.120308T0900Z-120308T1600Z/
/O.CON.KMFR.FZ.W.0005.000000T0000Z-120307T1600Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE
325 AM PST WED MAR 7 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST THURSDAY. A
FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

* TEMPERATURES...LOW TEMPERATURES WILL BE IN THE UPPER 20S TO LOW
  30S EARLY THIS MORNING. TOMORROW MORNING...TEMPERATURES ARE
  EXPECTED TO LOWER INTO THE LOW TO MID 30S.

* LOCATIONS INCLUDE: COOS BAY...NORTH BEND...REEDSPORT... 
  COQUILLE.

* IMPACTS...LOCAL ICY CONDITIONS MAY DEVELOP ON ROADS ALONG AND
  NEAR WATER SOURCES. UNPROTECTED  WATER PIPES IN THE FREEZE
  WARNING AREA COULD FREEZE AND BURST. SENSITIVE VEGETATION WILL
  BE KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ022-071600-
/O.CON.KMFR.FZ.W.0005.000000T0000Z-120307T1600Z/
/O.CON.KMFR.FR.Y.0004.000000T0000Z-120307T1600Z/
CURRY COUNTY COAST-
INCLUDING THE CITIES OF...HARBOR...GOLD BEACH
325 AM PST WED MAR 7 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. A
FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

* TEMPERATURES...LOW TEMPERATURES WILL REACH THE LOW TO MID 30S
  ALONG THE COAST AND THE UPPER 20S TO LOW 30S JUST INLAND EARLY
  THIS MORNING.

* LOCATIONS IN THE FROST ADVISORY AREA INCLUDE: BROOKINGS... 
  GOLD BEACH.

* LOCATIONS IN THE FREEZE WARNING AREA INCLUDE: AREAS JUST 
  INLAND FROM THE COAST IN CURRY COUNTY AND OVER HIGHER TERRAIN.

* IMPACTS...LOCAL ICY CONDITIONS MAY DEVELOP ON ROADS ALONG AND
  NEAR WATER SOURCES. UNPROTECTED  WATER PIPES IN THE FREEZE
  WARNING AREA COULD FREEZE AND BURST. SENSITIVE VEGETATION WILL
  BE KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CC
504 
WWUS76 KMFR 071614
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
814 AM PST WED MAR 7 2012

ORZ021-080015-
/O.EXP.KMFR.FZ.W.0005.000000T0000Z-120307T1600Z/
/O.CON.KMFR.FR.Y.0005.120308T0900Z-120308T1600Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE
814 AM PST WED MAR 7 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PST
THURSDAY...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. A FROST ADVISORY
REMAINS IN EFFECT FROM 1 AM TO 8 AM PST THURSDAY. 

* TEMPERATURES...LOW TEMPERATURES TONIGHT WILL BE IN THE LOWER TO
  MIDDLE 30S.

* LOCATIONS INCLUDE: COOS BAY...NORTH BEND...REEDSPORT...
  COQUILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ022-071715-
/O.EXP.KMFR.FZ.W.0005.000000T0000Z-120307T1600Z/
/O.EXP.KMFR.FR.Y.0004.000000T0000Z-120307T1600Z/
CURRY COUNTY COAST-
INCLUDING THE CITIES OF...HARBOR...GOLD BEACH
814 AM PST WED MAR 7 2012

...FREEZE WARNING HAS EXPIRED...
...FROST ADVISORY HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. THE FROST ADVISORY IS
NO LONGER IN EFFECT. 

$$

STOCKTON

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this freeze warning went out at Mar 6, 9:00 AM PST, 2 hours 8 minutes earlier.

Area forecast discussion, Mar 6, 9:00 AM PST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
900 AM PST TUE MAR 6 2012

.DISCUSSION...
NO UPDATES NECESSARY THIS MORNING.

TODAY WILL BE MUCH COOLER THAN THE LAST COUPLE OF DAYS AS A VERY
COLD UPPER LEVEL TROUGH LINGERS OVER THE AREA...SHIFTING EASTWARD
WITH TIME. SHOWERS...MOSTLY SNOW SHOWERS...DOWN TO ELEVATIONS
BETWEEN 500 AND 1000 FEET ARE EXPECTED THIS MORNING. THIS
AFTERNOON WARMING ALOFT IS LIKELY TO STRATIFY SHOWERS A BIT IN THE
UMPQUA BASIN...WITH ACTIVITY MAINLY CONFINED TO THE HIGHER TERRAIN
ELSEWHERE.

COLD MORNINGS AND WARM DAYS ARE THEN EXPECTED THE REST OF THIS
WEEK BEFORE ANOTHER COLD FRONT APPROACHES AND MOVES INTO THE AREA
THIS WEEKEND. *BTL

&&

.AVIATION...
SNOW SHOWERS WILL OCCUR DOWN TO ELEVATIONS BETWEEN 500 AND 1000
FEET THIS MORNING REDUCING CEILINGS AND VISIBILITIES MAINLY INTO THE
MVFR TO LOCALLY THE IFR CATEGORIES FROM THE CASCADES WESTWARD.
THIS AFTERNOON SHOWERS WILL FOCUS MORE OVER THE UMPQUA BASIN AND
MOUNTAINS AND ARE LIKELY TO BECOME LESS INTENSE AS THE UPPER
LEVELS WARM. THIS MORNING INTO THE AFTERNOON MVFR WILL INCREASE
AND COVER MOST OF THE COOS COAST AND UMPQUA BASIN TO INCLUDE
ROSEBURG. WITH DEWPOINTS BELOW FREEZING AND COLD TEMPERATURES
EXPECTED TONIGHT FOG IS UNLIKELY AT MOST LOCATIONS...THOUGH SOME
PATCHY FREEZING FOG IS LIKELY ALONG AND IMMEDIATELY NEAR RIVERS
AND LAKES IN THE LOWER VALLEYS/USUAL FOG SPOTS OF THE WEST SIDE
AWAY FROM THE COAST.
*BTL

&&

.PREV DISCUSSION... /ISSUED 332 AM PST TUE MAR 6 2012/

SHORT TERM...A COLD FRONT IS EXITING THE AREA WITH A COLD SHOWERY
AIR MASS FILLING IN BEHIND THE FRONT. SNOW LEVELS HAVE LOWERED TO
AROUND 1000 FEET BEHIND THE FRONT.  A SHORTWAVE DISTURBANCE HAS
BROUGHT WIDESPREAD TO SCATTERED SHOWERS INLAND FROM THE CASCADES WEST.
SHOWERS ARE EXPECTED TO CONTINUE THROUGH THIS MORNING AS THE
SHORTWAVE AND UPPER TROUGH AXIS MOVE OVER THE AREA. ALSO A STRONG
UPPER JET IS FORECAST TO PUSH INLAND DURING THE DAY. THIS COMBINED
WITH MOISTURE IN NORTHWEST FLOW IS EXPECTED TO BRING CONTINUED
LIGHT SCATTERED TO ISOLATED SHOWERS TO THE AREA THIS MORNING AND
AFTERNOON...WITH GREATEST SHOWER ACTIVITY FROM THE CASCADES WEST.
SNOW LEVELS ARE EXPECTED TO REMAIN LOW TODAY...ONLY RISING TO
AROUND 2000 FEET IN THE AFTERNOON. ACCUMULATIONS WILL BE LOW
THROUGH WITH MAINLY LIGHT SHOWER ACTIVITY EXPECTED. THEN AS THE
UPPER TROUGH SHIFTS EAST AND HIGH PRESSURE BUILDS INLAND...SHOWERS
ARE EXPECTED TO TAPER OFF DURING THE EVENING.

A HIGH PRESSURE RIDGE WILL BUILD OVER THE AREA TUESDAY NIGHT AND
WEDNESDAY...PERSISTING THROUGH THURSDAY NIGHT. MORNING LOWS
WEDNESDAY ARE EXPECTED TO BE QUITE COLD AS COLD AIR LINGERS AND
SKIES CLEAR. FREEZE AND FROST CONDITIONS ARE EXPECTED ALONG THE
OREGON COAST TONIGHT INTO EARLY WEDNESDAY MORNING WITH
TEMPERATURES IN THE 20S TO TEENS FURTHER INLAND. TEMPERATURES WILL
GRADUALLY WARM WEDNESDAY WITH HIGHS IN THE 50S WEST OF THE
CASCADES AND IN THE LOW 40S EAST OF THE CASCADES. WARMER AFTERNOON
TEMPERATURES ARE THEN EXPECTED THURSDAY.

ON FRIDAY...A COLD FRONT APPROACHES THE COAST WITH THE GFS AND
ECMWF BRINGING THE FRONT INTO THE COAST FRIDAY EVENING. THIS FRONT
IS EXPECTED TO WEAKEN AS IT PUSHES INLAND FRIDAY NIGHT INTO
SATURDAY. BEST CHANCES FOR PRECIPITATION WITH THIS FRONT WILL BE
FROM THE COAST INLAND OVER WESTERN PORTIONS OF THE CWA.

AVIATION... AREAS OF MVFR CIGS WITH MOUNTAIN OBSCURATIONS WILL
CONTINUE THROUGH EARLY THIS  MORNING AS SCATTERED SNOW SHOWERS
MOVE ACROSS THE AREA. CONDITIONS ARE EXPECTED TO IMPROVE TO VFR
EARLY THIS AFTERNOON CONTINUING THROUGH THIS EVENING.

PREV LONG TERM DISCUSSION...EDITED... /ISSUED 315 PM PST MON MAR 5 2012/

LONG TERM......A MUCH DEEPER LONGWAVE UPPER-LEVEL TROUGH AND ITS
ASSOCIATED COLD FRONT ARE EXPECTED TO APPROACH FROM THE WEST COAST
ON SUNDAY. AS USUAL...TIMING AND STRENGTH DIFFERENCES EXIST
BETWEEN EACH OF THE OPERATIONAL RUNS AND THE ENSEMBLES, BUT FOR
SOME TIME NOW, THEY ALL HAVE BEEN ADVERTISING A PATTERN CHANGE TO
STORMIER WEATHER FOR LATE IN THE WEEKEND OR EARLY NEXT WEEK. THE
OPERATIONAL RUN OF THE GFS IS NATURALLY FASTER IN THE ARRIVAL OF
THE LONGWAVE TROUGH AND PRECIPITATION ON SUNDAY WHILE THE ECMWF IS
NATURALLY SLOWER, WITH THE ENSEMBLES LOOKING CLOSER TO THE ECMWF
SOLUTION. THE CURRENT FCST IS A BLEND BETWEEN THE TWO SOLUTIONS
BUT WITH MORE WEIGHT TO THE ECMWF SOLUTION. EITHER WAY...IT
APPEARS TROUGHING WILL PERSIST OVER THE NORTHEASTERN PACIFIC TO
PROVIDE A WETTER AND COOLER PATTERN FOR MUCH OF NEXT WEEK./MAW

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
     ORZ021.
     FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR
     ORZ022.
     FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
     ORZ022.

CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS FROM 1 PM THIS AFTERNOON TO 7 PM
     PST THIS EVENING FOR PZZ356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM PST
     WEDNESDAY FOR PZZ356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 AM PST
     WEDNESDAY FOR PZZ350.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 PM PST WEDNESDAY FOR
     PZZ370.
     HAZARDOUS SEAS WARNING FROM 4 PM THIS AFTERNOON TO 4 AM PST
     WEDNESDAY FOR PZZ370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST THIS
     AFTERNOON FOR PZZ370.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 PM PST WEDNESDAY FOR
     PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST THIS
     AFTERNOON FOR PZZ376.

BTL/CC
Hazardous weather outlook, Mar 6, 6:15 AM PST, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
615 AM PST TUE MAR 6 2012

ORZ021-071400-
SOUTH CENTRAL OREGON COAST-
615 AM PST TUE MAR 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FREEZE WATCH IS IN EFFECT EARLY WEDNESDAY MORNING...SEE THE
LATEST WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ022-071400-
CURRY COUNTY COAST-
615 AM PST TUE MAR 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FREEZE WATCH IS IN EFFECT EARLY WEDNESDAY MORNING...SEE THE
LATEST MESSAGE FOR THE SPECIFIC DETAILS.

A FROST ADVISORY IS IN EFFECT EARLY WEDNESDAY MORNING...SEE THE
LATEST MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 3:02 AM PSTFrost AdvisoryMFRCurry29 hr
Mar 6, 3:02 AM PSTFreeze WatchMFRCoos, Curry, Douglas8 hr

Nearby

Freeze Warnings in Oregon, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.